# SDR DALA2017030802007

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 52,321 hours, 29,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO AN ELECTRICAL BURNING ODOR AFTER LEFT ENGINE START.  ODOR DISSIPATED. DURING TAXI TO GATE ELECTRICAL ODOR BECAME STRONGER.  COMPLETED TOUBLESHOOTING IAW FIM. NO FINDINGS. PERFORMED DUCT BURNOUT IAW AMM.  RAN ENGINES FOR 50 MINUTES. NO FUMES OF ANY TYPE.
